# SDR DXTR20130206002

- Difficulty date: February 3, 2013
- Submitted: February 6, 2013
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 5,939 hours, 4,535 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP INBD RIB CRACKED AT WS 64.073. COMPLETED REPAIR OF WING T/E RIB CRACKS IAW SRM 57-60-00 FOR LT INBD FLAP WELL RIB T/E.
